Alert archive / West Virginia / Flash Flood Warnings in 2025
Flash Flood Warning 52, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jun 14, 2025, 7:18 PM EDT for Ritchie County, West Virginia. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2025, 7:18 PM EDT (23:18 UTC)
- Expired
- Jun 14, 2025, 9:25 PM EDT
- In force
- 2 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
County Ritchie County, WV
The radar
The Charleston,WV radar (KRLX), 112 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 7:30 PM EDT | FLASH FLOOD | 5 S Harrisville, WV | Bridge washed out in the Washburn/Chevaux De Frise area. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 11.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 186 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
336
WGUS51 KRLX 142318
FFWRLX
WVC085-150230-
/O.NEW.KRLX.FF.W.0052.250614T2318Z-250615T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
718 PM EDT Sat Jun 14 2025
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
Central Ritchie County in northwestern West Virginia...
* Until 1030 PM EDT.
* At 718 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2.5 inches of
rain have fallen. Additional rainfall amounts of 1.5 to 2.5 inches
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Harrisville, Pullman and Berea.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3919 8112 3923 8104 3923 8093 3917 8086
3913 8086 3908 8096 3909 8109 3910 8110
3915 8114
FLASH FLOOD...RADAR INDICATED
$$
LTC1 follow-up statement
496
WGUS71 KRLX 150125
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
925 PM EDT Sat Jun 14 2025
WVC085-150135-
/O.CAN.KRLX.FF.W.0052.000000T0000Z-250615T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ritchie WV-
925 PM EDT Sat Jun 14 2025
...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL RITCHIE COUNTY...
Flood waters have receded and the heavy rain has ended. Flooding is
no longer expected to pose a threat. Please continue to heed
remaining road closures.
&&
LAT...LON 3919 8112 3923 8104 3923 8093 3917 8086
3913 8086 3908 8096 3909 8109 3910 8110
3915 8114
$$
LTCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 2:10 PM EDT, 5 hours 8 minutes earlier.
Area forecast discussion, Jun 14, 2:10 PM EDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 210 PM EDT Sat Jun 14 2025 .SYNOPSIS... Weak flow and weak mid-level lapse rates coupled with weak mid- level lapse rates will promote slow moving and heavy showers and thunderstorms through early next week. Localized flooding is possible. && .NEAR TERM /THROUGH SUNDAY/... As of 200 PM Saturday... Key Points: * Warm, moist airmass with limited mid-level lapse rates sets the stage for efficient rainfall production * Extremely localized water issues are possible tonight, a few instances of significant localized flooding are possible * Better chances for more widespread water issues, some locally significant are possible on Sunday into Sunday night * Limited risk for severe weather outside of flooding, although some locally gusty winds could cause tree damage with any convection Surface based parcels have become uncapped with isolated to scattered convection blossoming over much of the region this afternoon. Steering flow this afternoon is around 20-25 mph from the southwest, so not expecting heavy precipitation cores to linger over any given spot and with matching southwesterly flow at the surface cooling the surface and overturning already weak mid-level lapse rates should help reduce the risk of substantial training through mid-afternoon. While the threat will be limited, deep warm cloud depths, precipitable water values near 1.8 inches and deep skinny CAPE profiles will be conducive for efficient and heavy rainfall production. While threat for severe storms with this activity is low, some localized tree damage would be possible with any erratic and gusty sub-severe winds near convection. Better coverage is expected to come late afternoon into this evening courtesy of more focused forcing associated with a weak shortwave embedded in the southern stream - similar to yesterday's activity but with a little less coverage. Storms associated with this forcing should be fairly progressive and despite fairly high rainfall rates associated with efficient deep warm cloud depth warm rain process - not expecting too many water concerns. Any storms that fire away from the stronger forcing will have a higher potential to sit over a given spot and backbuild as steering flow weakens to around 10-15 mph which could lead to isolated water problems, some potentially locally significant through tonight before dissipating. At this point, confidence in any given county experiencing locally significant issues is not high enough to hoist a flash flood watch for activity through tonight. Had considered lumping this potential in with the expected activity on Sunday, but after collaboration with neighboring offices will forgo this and defer the decision for Sunday's watch to the midnight shift. The aforementioned parameters favorable for efficient and heavy rainfall production will remain in place on Sunday as the upper low approaches and eventually moves overhead, although instability will be a little weaker due to substantial cloud cover through peak heating. With weakening flow associated with the circulation we will see potential for more persistent heavy rain over any given spot with any given updraft. We will also see the light winds shifting around during the day as the upper low crosses, increasing potential for more pristine sections of the column to shift over locations that already experienced a bout of heavy rain. While this will be possible over the entire forecast area, the most substantial risk appears to be across the northeast mountains where the nose of a modest belt of enhanced H850 flow is expected to reside. HREF probability matched mean 6hr values suggest some localized bullets of 3-5" of rain across this area within a 12 hour period where 6hr flash flood guidance ranges from 2.2 to 3 inches. A flash flood watch will likely become necessary for these areas, perhaps extending a bit farther out into the lowlands. As mentioned above this threat will include our bordering forecast areas who are dealing with potential flooding today and would prefer avoid mixing messages. To present a unified front as well as to hone in on the threat with additional guidance, we will defer this issuance to the midnight shift. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... As of 150 PM Saturday... Unsettled weather pattern continues in the short term period. Frontal boundary will remain draped across the CWA at the start of the period/early Monday, with a warm and humid air mass in place. Boundary should slowly lift north during the day Monday, with periods of showers and storms continuing, particularly during peak heating hours, and from weak passing disturbances in the flow. Plenty of instability on Monday could support an isolated severe storm, but overall threat is low owing to a lack of decent shear. However, PWATs on the order of 1.7 to upwards of 2 inches, along with a relatively light steering flow of around 15 kts or less, will continue to result in a threat for flash flooding, and headlines may be needed for this time period particularly depending on how much coverage/rainfall we receive on Sunday. On Tuesday, a more potent shortwave will lift northeast through the area. An increase in southerly flow out ahead of the wave will result in a renewed surge of moisture to the area, with PWATs possibly topping 2 inches. Storms should overall move a little better on Tuesday with a slight uptick in steering flow, however, will continue to need to monitor the situation, especially if Sunday and Monday result in widespread areas of rainfall. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... As of 150 PM Saturday... Aforementioned shortwave will lift to the northeast Tuesday night into Wednesday. However, additional showers and storms can be expected on Wednesday during peak heating hours in the warm, humid, unstable conditions. On Thursday, an upper trough, will push east through the area, with the frontal boundary that has been located to our north, finally sweeping through the area. A little early to say for sure, but severe weather may be possible during this period. Showery weather continues on Friday behind the departing trough. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... As of 200 PM Saturday... Isolated to scattered thunderstorms are expected through this afternoon at all terminals. These will be capable of producing locally heavy rain which could reduce visibility briefly to IFR. Storm motion is out of the southwest around 15-20KTs, so any individual cell will not dwell too long over any given terminal. Have largely addressed with TEMPO or PROB30 TSRA, but these will likely need to be modified as convection develops. An additional round of showers and storms will be be possible during the evening into the overnight as a weak shortwave arrives from the west. Terminals that see some locally heavy rain this afternoon and evening may see some locally dense fog develop in their wake overnight, but confidence is too low to include any IFR impacts at this time. Winds generally southwesterly 5-7KTs, except gusty and erratic near any convection. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SUNDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: Timing and magnitude of impacts from convection may vary from the forecast. Locally dense fog possible overnight where any heavy rain falls. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H H H H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 18Z SUNDAY... Brief IFR possible in rounds of showers and thunderstorms into next week. Locally heavy rain during the afternoons and evenings could yield patchy overnight dense fog each night. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...JP/SL NEAR TERM...JP SHORT TERM...SL LONG TERM...SL AVIATION...JP
Hazardous weather outlook, Jun 14, 4:01 AM EDT, 15 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 401 AM EDT Sat Jun 14 2025 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-515>526-150815- Greenup-Carter-Boyd-Lawrence-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne- Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha- Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton- Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 401 AM EDT Sat Jun 14 2025 This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, southwest Virginia and much of West Virginia. .DAY ONE...Today and Tonight. Heavy downpours in thunderstorms could lead to localized flash flooding today and tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Localized flash flooding due to heavy rain in thunderstorms remains a concern through Monday. Areas impacted by multiple rounds of rain will be most susceptible to flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Special weather statement, Jun 14, 6:18 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Charleston WV
618 PM EDT Sat Jun 14 2025
OHZ076-WVZ009-142245-
Washington OH-Wood WV-
618 PM EDT Sat Jun 14 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL WASHINGTON AND NORTHERN
WOOD COUNTIES THROUGH 645 PM EDT...
At 618 PM EDT, Doppler radar was tracking a strong thunderstorm over
Marietta, moving east at 35 mph.
HAZARD...Pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Marietta, Williamstown, Boaz, Lower Salem, and Devola.
This includes Interstate 77 in West Virginia between mile markers 185
and 186.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3958 8127 3958 8125 3942 8120 3936 8150
3948 8157 3960 8132 3959 8130 3959 8128
3961 8128 3961 8126
TIME...MOT...LOC 2218Z 255DEG 33KT 3945 8145
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
01Special weather statement, Jun 14, 6:28 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Charleston WV
628 PM EDT Sat Jun 14 2025
WVZ019-020-030-142245-
Doddridge WV-Ritchie WV-Lewis WV-
628 PM EDT Sat Jun 14 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL RITCHIE...SOUTHERN
DODDRIDGE AND NORTHWESTERN LEWIS COUNTIES THROUGH 645 PM EDT...
At 628 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles south of West Union, or 11 miles east of Harrisville, moving
east at 20 mph.
HAZARD...Pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Pullman, Auburn, New Milton, Smithburg, Blandville, Berea, Avon,
Grove, and Leopold.
This includes Route 50 in West Virginia between mile markers 56 and
63.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3934 8062 3918 8056 3918 8059 3917 8059
3916 8056 3908 8053 3909 8073 3910 8073
3911 8081 3909 8082 3910 8094 3921 8095
TIME...MOT...LOC 2228Z 255DEG 19KT 3916 8084
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
01Special weather statement, Jun 14, 6:44 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Charleston WV
644 PM EDT Sat Jun 14 2025
OHZ076-WVZ010-011-019-142300-
Washington OH-Ritchie WV-Pleasants WV-Tyler WV-
644 PM EDT Sat Jun 14 2025
...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL WASHINGTON...
PLEASANTS...NORTHEASTERN RITCHIE AND WESTERN TYLER COUNTIES THROUGH
700 PM EDT...
At 644 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over St. Marys, moving east at 20 mph.
HAZARD...Pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
St. Marys, Belmont, Newport, Matamoras, Friendly, Maxwell, Schultz,
Arvilla, Point Lookout, Wick, Mountain, Hebron, and New Matamoras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3932 8086 3930 8088 3931 8127 3943 8135
3954 8100
TIME...MOT...LOC 2244Z 258DEG 18KT 3938 8122
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
01Special weather statement, Jun 14, 6:58 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Charleston WV
658 PM EDT Sat Jun 14 2025
OHZ066-067-075-142315-
Athens OH-Morgan OH-Perry OH-
658 PM EDT Sat Jun 14 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN PERRY...WEST CENTRAL
MORGAN AND NORTHWESTERN ATHENS COUNTIES THROUGH 715 PM EDT...
At 658 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Nelsonville, moving northeast at 20 mph.
HAZARD...Pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Glouster, Shawnee, Nelsonville, Crooksville, New Straitsville,
Corning, Buchtel, Jacksonville, Murray City, Trimble, Hemlock,
Rendville, and Burr Oak State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3978 8209 3956 8188 3944 8218 3947 8221
3947 8217 3948 8217 3955 8216 3956 8216
3956 8226 3959 8226 3960 8230
TIME...MOT...LOC 2258Z 232DEG 16KT 3951 8226
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
01Special weather statement, Jun 14, 7:01 PM EDT, 17 minutes before
Special Weather Statement National Weather Service Charleston WV 701 PM EDT Sat Jun 14 2025 OHZ076-WVZ010-011-019-020-142315- Washington OH-Doddridge WV-Ritchie WV-Pleasants WV-Tyler WV- 701 PM EDT Sat Jun 14 2025 ...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL WASHINGTON... NORTHEASTERN PLEASANTS...NORTHEASTERN RITCHIE...NORTH CENTRAL DODDRIDGE AND CENTRAL TYLER COUNTIES THROUGH 715 PM EDT... At 700 PM EDT, Doppler radar was tracking a cluster of strong thunderstorms near St. Marys to near Pennsboro. Movement was northeast at 25 mph. HAZARD...Pea size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... St. Marys, Middlebourne, Belmont, Matamoras, Friendly, Alma, Arvilla, Point Lookout, New Matamoras, Wick, Mountain, Lima, and Hebron. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with these storms and may lead to localized flooding. Do not drive your vehicle through flooded roadways. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3955 8107 3940 8062 3932 8092 3938 8126 TIME...MOT...LOC 2300Z 246DEG 21KT 3945 8112 3936 8093 MAX HAIL SIZE...0.25 IN MAX WIND GUST...<30 MPH 01
Special weather statement, Jun 14, 7:14 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Charleston WV
714 PM EDT Sat Jun 14 2025
WVZ010-011-020-142330-
Doddridge WV-Pleasants WV-Tyler WV-
714 PM EDT Sat Jun 14 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN PLEASANTS...NORTH
CENTRAL DODDRIDGE AND TYLER COUNTIES THROUGH 730 PM EDT...
At 714 PM EDT, Doppler radar was tracking a strong thunderstorm over
Middlebourne, moving northeast at 20 mph.
HAZARD...Pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Middlebourne, Friendly, Arvilla, Alma, Point Lookout, Wick, Lima, and
Hebron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3956 8082 3955 8079 3954 8078 3951 8074
3947 8071 3947 8064 3941 8061 3936 8089
3939 8093 3936 8095 3935 8101 3935 8103
3934 8104 3945 8113 3952 8106 3959 8091
3958 8089 3960 8085
TIME...MOT...LOC 2314Z 246DEG 19KT 3946 8092
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
01The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:12 PM EDT | Special Weather Statement | RLX | Mingo | 33 min |
| Jun 13, 8:42 PM EDT | Flash Flood Warning | RLX | Webster | 10 hr |
| Jun 13, 8:45 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Lincoln, Logan, Mingo, Raleigh, Wayne and 1 more | 45 min |
| Jun 13, 9:27 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha | 31 min |
| Jun 13, 9:52 PM EDT | Special Weather Statement | RLX | Kanawha | 23 min |
| Jun 13, 10:14 PM EDT | Special Weather Statement | RLX | Clay | 31 min |
| Jun 13, 11:08 PM EDT | Special Weather Statement | RLX | Braxton, Nicholas, Webster | 52 min |
| Jun 13, 11:30 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Gilmer, Lewis, Nicholas, Randolph, Upshur and 1 more | 45 min |
| Jun 13, 11:51 PM EDT | Flash Flood Warning | RLX | Braxton | 3 hr |
| Jun 14, 12:22 AM EDT | Special Weather Statement | RLX | Upshur | 53 min |
| Jun 14, 4:18 PM EDT | Special Weather Statement | RLX | Putnam | 27 min |
| Jun 14, 4:23 PM EDT | Special Weather Statement | RLX | Logan | 22 min |
| Jun 14, 4:44 PM EDT | Special Weather Statement | RLX | Putnam | 16 min |
| Jun 14, 4:46 PM EDT | Special Weather Statement | RLX | Logan | 14 min |
| Jun 14, 5:04 PM EDT | Special Weather Statement | RLX | Putnam | 26 min |
| Jun 14, 5:30 PM EDT | Special Weather Statement | RLX | Roane | 15 min |
| Jun 14, 6:02 PM EDT | Special Weather Statement | RLX | Ritchie | 28 min |
| Jun 14, 6:28 PM EDT | Special Weather Statement | RLX | Doddridge | 17 min |
| Jun 14, 6:44 PM EDT | Special Weather Statement | RLX | Pleasants | 16 min |
| Jun 14, 7:01 PM EDT | Special Weather Statement | RLX | Pleasants, Tyler | 14 min |
| Jun 14, 7:14 PM EDT | Special Weather Statement | RLX | Tyler | 16 min |
| Jun 14, 7:52 PM EDT | Special Weather Statement | RLX | Harrison | 23 min |
Nearby
Flash Flood Warnings in West Virginia, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.